Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The length of a $3$–cocycle of the $5$–dihedral quandle

Shin Satoh

Algebraic & Geometric Topology 16 (2016) 3325–3359
Abstract

We determine the length of the Mochizuki 3–cocycle of the 5–dihedral quandle. This induces that the 2–twist-spun figure-eight knot and the 2–twist-spun (2,5)–torus knot have the triple point number eight.

Dedicated to Professor Taizo Kanenobu on the occasion of his 60th birthday

Keywords
surface-knot, triple point number, quandle, cocycle invariant, coloring
Mathematical Subject Classification 2010
Primary: 57Q45
Secondary: 57Q35
References
Publication
Received: 1 August 2015
Revised: 5 October 2015
Accepted: 20 October 2015
Published: 15 December 2016
Authors
Shin Satoh
Department of Mathematics
Kobe University
Rokkodai-cho 1-1
Nada-ku
Kobe 657 8501
Japan